Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Binghamton, NY

July 26, 2012Pike County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2012, 6:01 PM EDT for Pike County, Wayne County, Pennsylvania. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 6:01 PM EDT (22:01 UTC)
Expired
Jul 26, 2012, 6:30 PM EDT
In force
29 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Pike County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:06 PM EDTTSTM WND DMGMatamoras, PATREE DOWN IN MATAMORAS. TIME DOPPLER RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WUUS51 KBGM 262201
SVRBGM
PAC103-127-262230-
/O.NEW.KBGM.SV.W.0089.120726T2201Z-120726T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
601 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 630 PM EDT.

* AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MILFORD TO 7 MILES SOUTHWEST OF
  ANGELS...AND MOVING SOUTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MILFORD BY 606 PM EDT...
  DINGMANS FERRY BY 612 PM EDT...
  BUSHKILL BY 620 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4114 7508 4115 7516 4125 7514 4123 7541
      4126 7545 4130 7544 4148 7493 4144 7489
      4143 7483 4144 7481 4142 7479 4143 7474
      4140 7473 4137 7468 4129 7482 4118 7488
      4108 7502
TIME...MOT...LOC 2201Z 319DEG 42KT 4136 7485 4119 7544

$$

CMG
1 follow-up statement
061 
WWUS51 KBGM 262230 RRA
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
630 PM EDT THU JUL 26 2012

PAC103-127-262241-
/O.EXP.KBGM.SV.W.0089.000000T0000Z-120726T2230Z/
PIKE PA-WAYNE PA-
630 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAYNE AND PIKE
COUNTIES HAS EXPIRED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4114 7508 4115 7516 4125 7514 4123 7541
      4126 7545 4130 7544 4148 7493 4144 7489
      4143 7483 4144 7481 4142 7479 4143 7474
      4140 7473 4137 7468 4129 7482 4118 7488
      4108 7502
TIME...MOT...LOC 2201Z 319DEG 42KT 4136 7485 4119 7544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:22 PM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jul 26, 2:22 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
222 PM EDT THU JUL 26 2012

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL RACE ACROSS THE REGION THIS
AFTERNOON AND THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE
HAIL, DAMAGING WINDS BEING THE MAIN THREAT, ALONG WITH ISOLATED
TORNADOES. UNSETTLED WEATHER WILL CONTINUE INTO THE EARLY PART OF
THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SHORT DISCUSSION TODAY DUE TO IMPENDING SVR WX...

2 PM UPDATE...SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA TO THE
SOUTHEAST AFTER MIDNIGHT TONIGHT. A COLD FRONT WILL PASS THROUGH
BY DAYBREAK FRIDAY WITH OVRNGT MINS IN THE U60S/LWR 70S. LINGERING
MOISTURE ALONG WITH EXTENSIVE CLD CVR AND RAIN WL LKLY RESULT IN
PATCHY VSBY REDUCTIONS DUE TO FOG OVRNGT.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
UNSETTLED WX CONDITIONS EXPECTED TO CONTINUE RIGHT THROUGH EARLY
PORTIONS OF THE WEEKEND AS BROAD CYCLONIC FLOW PERSISTS OVER THE
NORTHEASTERN US. THE NEXT IN A SERIES OF UPPER SHORTWAVES WILL
DIVE SOUTHEAST TOWARDS OUR REGION BY EARLY FRI...WHICH WILL
INTERACT WITH ANOTHER SOUTHWARD MOVING COLD FRONT. AS THIS
OCCURS...EXPECT THE RENEWED DEVELOPMENT OF SHWRS/STORMS BY LATE
MORNING/AFTERNOON ACROSS PORTIONS OF THE AREA AS FRONTAL
CONVERGENCE INTERACTS WITH INCREASING FORCING FROM ALOFT. WITH
RESPECT TO SEVERE POTENTIAL...MUCH LOWER INSTABILITY WILL EXIST AS
TODAY/S MOISTURE WILL BE SCOURED OUT WITH THIS AFTERNOON/S
THUNDERSTORM ACTIVITY. THAT SAID...DESPITE MODERATELY STRONG WIND
FIELDS ALOFT (0-6 KM BULK SHEAR VECTORS ON THE ORDER OF 40
KTS)...SEVERE THREAT APPEARS MARGINAL BASED ON VERY LIMITED
INSTABILITY.

BY SATURDAY...YET ANOTHER SHORTWAVE DIVING INTO THE CENTRAL
APPALACHIANS WILL INTERACT WITH THE LINGERING FRONTAL BOUNDARY
ONCE AGAIN TO PRODUCE CONTINUED CHANCES FOR SHWRS/STORMS. UPPER
WIND FIELDS APPEAR MUCH WEAKER BY SATURDAY AS MAIN MID-LEVEL JET
CORE DIVES WELL SOUTH OF OUR REGION...THIS ORGANIZED SEVERE DOES
NOT APPEAR TO BE IN THE OFFERING. AREAL COVERAGE AS SUGGESTED BY
VARIOUS FCST MODELS TO INCLUDE THE WRF AND GFS SUPPORT MAINTAINING
CHC MENTION FOR POPS ACROSS MUCH OF THE CWA THROUGH THE DAY.

FINALLY BY SATURDAY NIGHT/EARLY SUNDAY...HIGH PRESSURE ACROSS THE
NORTH-CENTRAL GREAT LAKES WILL FINALLY BEGIN MOVING TOWARDS THE
AREA WHICH SHOULD LEAD TO A DECREASE IN SHWR/STORM ACTIVITY.
DESPITE THE PASSAGE OF A COLD FRONT ON FRIDAY...TEMPERATURES WILL
REMAIN NEAR SEASONABLE VALUES THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPDATE AS OF 1 PM...IN THE INTEREST OF TIME WITH POTENTIAL SEVERE
WX LOOMING TODAY...ONLY SUBTLE CHANGES WERE MADE TO THE LONG TERM
FORECAST TODAY WHICH WAS HEAVILY INFLUENCED BY HPC DAY 3-7
GUIDANCE.

HIGH PRESSURE PARKED OVER THE REGION DURING THE LATTER HALF OF THE
WEEKEND IS PROGGED TO GIVE WAY TO A BROAD UPPER LEVEL TROF AND
DIFFUSE SURFACE LOW PRESSURE ACROSS CNY AND NEPA BY TUESDAY. NOT MUCH
TO SINK OUR TEETH INTO AS FAR AS A BONAFIDE WEATHER MAKER...BUT
DIURNAL INSTABILITY WITHIN THE CYCLONIC FLOW WILL WARRANT CHANCES
FOR SCATTERED SHOWERS OR THUNDERSTORMS AT ANY TIME AFTER MONDAY.
IF ORGANIZED LOW PRESSURE FORMS ALONG THE EASTERN SEABOARD...THEN
A CHANCE FOR STEADIER RAIN IN SOME AREAS WILL INCREASE FOR
THURSDAY. HOWEVER, MODELS ARE NOT IN GOOD CONSENSUS WITH THAT
SOLUTION AT THIS TIME.

TEMPERATURES LOOK TO BE SEASONABLE FOR LATE JULY AND EARLY AUGUST.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
130 PM UPDATE...

A COLD FRONT WILL APPROACH THE AREA WITH THUNDERSTORMS DEVELOPING
BETWEEN 18Z AND 20Z. KELM AND KITH WILL SEE -TSRA START TO AFFECT
THE TERMINALS AROUND 19Z AND REMAINING SITES WILL SEE -TSRA AFTER
20Z. SEVERE WEATHER WILL BE POSSIBLE FOR TERMINALS SOUTH OF THE
SOUTHERN TIER OF NY INTO NEPA. HAVE INCLUDED TEMPO GROUPS FOR
15G40KTS OUT OF THE WEST-NORTHWEST DIRECTION AS ANY SEVERE STORM
MOVES THROUGH THE TERMINALS.

STORMS WILL EXIT THE TERMINALS BETWEEN 01Z-03Z WITH MVFR
CONDITIONS SETTING IN BEHIND THE STORMS GIVEN MOISTURE PRESENT IN
ITS WAKE...WITH RESTRICTIONS TO VSBYS AND CIGS.

REDEVELOPMENT OF BKN CUMULUS LATE MORNING FRI WITH -SHRAS
POSSIBLE AGAIN BUT TOO EARLY TO INCLUDE MENTION IN TAFS.

OUTLOOK...

FRI NGT-SAT...RESTRICTIONS PSBL IN SHRA/TSRA.

SAT NGT - TUE...MAINLY VFR UNDER BUILDING HIPRES.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...PVN
NEAR TERM...PVN
SHORT TERM...CMG
LONG TERM...JAB
AVIATION...PVN
Hazardous weather outlook, Jul 26, 5:52 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
552 PM EDT THU JUL 26 2012

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-039-043-272200-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
552 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

RAIN AND SOME ISOLATED THUNDERSTORMS MAY PERSIST THROUGH THE
NIGHT. HOWEVER, THE MAIN THREAT OF SEVERE WEATHER HAS PASSED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ057-062-PAZ040-044-047-048-072-272200-
DELAWARE-SULLIVAN-NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
552 PM EDT THU JUL 26 2012

...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 26, 5:25 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
525 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             NESCOPECK               41.05N  76.21W
07/26/2012  M0.75 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 26, 5:36 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
536 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     WOODHULL                42.08N  77.42W
07/26/2012                   STEUBEN            NY   911 CENTER

            POWERLINES DOWN IN WOODHULL BLOCKING BOTH LANES OF
            TRAFFIC.

0332 PM     TSTM WND DMG     ADDISON                 42.11N  77.23W
07/26/2012                   STEUBEN            NY   911 CENTER

            TREE DOWN BLOCKING ROAD

0340 PM     TSTM WND DMG     ERWINS                  42.12N  77.15W
07/26/2012                   STEUBEN            NY   EMERGENCY MNGR

            NUMEROUS TREES DOWN

0358 PM     TORNADO          ELMIRA                  42.09N  76.81W
07/26/2012                   CHEMUNG            NY   EMERGENCY MNGR

            NUMEROUS TREES DOWN... NUMEROUS ROOFS OFF BUILDINGS...
            PEOPLE TRAPPED IN VEHICLES

0400 PM     TORNADO          ELMIRA                  42.09N  76.81W
07/26/2012                   CHEMUNG            NY   PUBLIC

            FOLLOW UP TO PSBL TORNADO IN ELMIRA - DAMAGE AT ARNOT
            MALL TO WHERE MACYS WAS TAKING ON WATER THROUGH DAMAGED
            ROOF AND THERE WAS DAMAGE AT THE ELMIRA COUNTRY CLUB

0400 PM     TORNADO          ELMIRA                  42.09N  76.81W
07/26/2012                   CHEMUNG            NY   AMATEUR RADIO

            FOLLOW UP TO POSSIBLE TORNADO IN ELMIRA...TREES DOWN AT
            809 SYCAMORE STREET ASLO ONE TREE WAS 21 FEET TALL AND 2
            TO 3 FEET IN DIAMETER AT BASE

0402 PM     TSTM WND DMG     1 NW ELMIRA             42.10N  76.82W
07/26/2012                   CHEMUNG            NY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. ALSO SMALL HAIL

0410 PM     TSTM WND DMG     SAYRE                   41.99N  76.52W
07/26/2012                   BRADFORD           PA   EMERGENCY MNGR

            TREES AND WIRES DOWN IN THE SAYRE AND ATHENS AREA OF
            NORTHERN BRADFORD COUNTY

0428 PM     TSTM WND DMG     CAMPVILLE               42.08N  76.15W
07/26/2012                   TIOGA              NY   NWS EMPLOYEE

            SMALL TREES DOWN BETWEEN OWEGO AND CAMPVILLE ON 17C

0428 PM     TSTM WND DMG     OWEGO                   42.10N  76.26W
07/26/2012                   TIOGA              NY   TRAINED SPOTTER

            BRANCHES DOWN

0440 PM     TSTM WND GST     ENDICOTT                42.10N  76.06W
07/26/2012  E58 MPH          BROOME             NY   TRAINED SPOTTER

            CONTINUED 55-60 MPH FOR 10 MINUTES. ALSO DIME SIZED
            HAIL

0440 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
07/26/2012                   BROOME             NY   TRAINED SPOTTER

            LARGE TREE DOWN BLOCING ONE LANE OF STATE ROUTE 26 NEAR
            HAZEL DRIVE

0440 PM     TSTM WND DMG     ENDICOTT                42.10N  76.06W
07/26/2012                   BROOME             NY   NWS EMPLOYEE

            NUMEROUS TREES DOWN BETWEEN CAMPVILLE AND ENDICOTT

0441 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
07/26/2012                   BROOME             NY   EMERGENCY MNGR

            TREES DOWN ON LINCOLN STREET WITH PEOPLE TRAPPED INSIDE
            HOME

0445 PM     TSTM WND DMG     BINGHAMTON              42.10N  75.91W
07/26/2012                   BROOME             NY   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN ON HAWLETON ROAD IN THE
            TOWN OF BINGHAMTON AND ALSO IN THE CITY OF BINGHAMTON

0454 PM     HAIL             MONTROSE                41.83N  75.88W
07/26/2012  M1.00 INCH       SUSQUEHANNA        PA   TRAINED SPOTTER

0524 PM     HAIL             NESCOPECK               41.05N  76.21W
07/26/2012  M0.75 INCH       LUZERNE            PA   TRAINED SPOTTER

&&

JML
Local storm report, Jul 26, 5:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     OWEGO                   42.10N  76.26W
07/26/2012                   TIOGA              NY   TRAINED SPOTTER

            NUMEROUS TREES DOWN. SOME LARGE TREES SNAPPED IN HALF.

&&

JML
Local storm report, Jul 26, 5:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     CONKLIN                 42.03N  75.80W
07/26/2012                   BROOME             NY   TRAINED SPOTTER

            TREES DOWN

&&

JML
Local storm report, Jul 26, 5:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
557 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     MONTROSE                41.83N  75.88W
07/26/2012                   SUSQUEHANNA        PA   TRAINED SPOTTER

            ROOF BLOWN OFF A HOUSE. BUILDING UNDER CONSTRUCTION
            BLOWN DOWN.

&&

JML
Local storm report, Jul 26, 6:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
07/26/2012                   BROOME             NY   TRAINED SPOTTER

            NUMEROUS TREE LIMBS DOWN ON ROUTE 434 AND SIDE ROADS

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:35 PM EDTTornado WarningBGMBradford40 min
Jul 26, 3:55 PM EDTSevere Thunderstorm WarningBGMBradford65 min
Jul 26, 4:00 PM EDTTornado WarningBGMBradford45 min
Jul 26, 4:17 PM EDTTornado WarningBGMBradford43 min
Jul 26, 4:30 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wayne60 min
Jul 26, 4:49 PM EDTTornado WarningBGMSusquehanna, Wayne56 min
Jul 26, 4:53 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Susquehanna, Wayne, Wyoming67 min
Jul 26, 5:04 PM EDTTornado WarningBGMSusquehanna, Wayne56 min
Jul 26, 5:06 PM EDTTornado WarningBGMLuzerne54 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.